# SDR AALA202407171599

- Difficulty date: July 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 44,062 hours, 5,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATH LIGHTS/EMERGENCY INOP AT BOTH SIDES OF AISLE'S IN ROW 16 &17. RESEATED CONNECTOR AT SEAT 17 CENTER, LIGHTS OPS CHK NORMAL REFAMM 33-51-00.
